# SDR ASAA2015040211228

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,046 hours, 9,628 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEATED, QRH PROCEDURES DONE, LIGHT STILL ILLUMINATED. ACFT GROUNDED. FOUND SENSOR IN RT SIDE WINDOW INOPERATIVE.  SWAPPED SENSOR WIRE TO OTHER SENSOR IAW AMM 30-41-TASK 811.  OPS CHECKS GOOD.  PERFORMED WINDOW HEAT CONTROL UNIT SYS TEST,  OPS CHECKS GOOD IAW TASK 30-41-11.  GROUND VERIFICATION AND OPS CHECK NORMAL.
